# SDR SWAA2024021251216

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 10,483 hours, 4,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE AFT EMERGENCY EXIT SLIDE COVER FELL OFF<[01] RE SECURED SLIDE COVER AT L/H AFT EMERGENCY OVER WING EXIT. PER AMM 52-22-51
